# SDR PCSA05190601

- Difficulty date: May 19, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 741 DEPARTED MIA THE CREW REPORTED DURING CLIMB ON GEAR RETRACTION THE LEFT GEAR DOOR AMBER LIGHT CAME ON, AMERIJET PROCEDURES WERE FOLLOWED AND THE AIRCRAFT RETURNED BACK TO MIA WITHOUT ANY FURTHER INCIDENT.  MIA MAINTENANCE TROUBLESHOT THE GEAR LIGHT AND FOUND THE LEFT-HAND GEAR DOOR OPEN AND CRANK RELEASE HANDLE PARTIALLY OPEN DUE TO A RIVET SHEARED AT THE HOLD OPEN BRACKET.  THE BRACKET WAS RESECURED IAW B-727 SRM 51-30-2, AN OPERATIONAL CHECK OF THE LEFT HAND GEAR DOOR SAFETY VALVE WAS PERFORMED IAW B-727 MM CH 32-32-41, AND FOUND NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
